# SDR ASOA2014031110111

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 12,537 hours, 8,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON FROM F/A'S TEST SWITCH WITH FLT DECK EMERGENCY LIGHT SWITCH IN ARM.  SECURED PCB-4 IN JB-11.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-24-07.  OPS CHECK GOOD.  PERFORMED OPS CHECKS 3 TIMES.  NO DEFECTS NOTED.
